# SDR UALA2011070103269

- Difficulty date: June 28, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 52,445 hours, 14,663 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 55
- Condition: Faulty
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR SHOWS A LOT OF GROUND RETURN UPPER 1-3 OF SCREEN 160NM RANGE FL390 MIDDLE OF SCREEN.   REPLACED WEATHER RADAR TR UNIT IAW AMM, CKS OKAY.
